# SDR ASOA20130517048

- Difficulty date: May 17, 2013
- Submitted: May 22, 2013
- Operation: Air carrier
- Aircraft: N12957
- Make and model: Emb EMB-145LR
- Aircraft serial: 145080
- Aircraft time: 35,534 hours, 26,779 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION, THE ROW 12 RT OVERWING EMERGENCY LIGHT WAS FOUND INOPERATIVE. MX  R & R THE NR 3 BATTERY CHARGER WITH OPS CHECK SUCCESSFUL.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
